# SDR DL76L030175

- Difficulty date: February 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 49,123 hours, 7,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 045C727
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE AND NEAR MSP, CREW SMELLED AN ELECTRICAL ODOR.    WENT TO STBY ON EQPT COOLING AND SHUTTING OFF GASPER AND    RECIRC FANS. SMELL STARTED TO GO AWAY AND THEN CAME BACK FORA SPLIT SECOND AND THEN WENT AWAY AGAIN. SEEMED TO COME OUT FROM THE VENTS. MADE A PRECAUTIONARY LANDING INTO MSP.      MTC IN PROGRESS REPLACING R1 WINDOW DUE TO TERMINAL BLOCK ATBOTTOM FOUND LOOSE AND ARCING.                                                                                                                                                                                                                                                                              ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
